MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117016
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient experienced pain post implant of soft mesh.Based on the information provided, no conclusion can be made as to the degree to which the implant, may have caused or contributed to the patient¿s reported symptoms.Note, as reported the patient was being treated at a pain center prior to the bard/bd mesh implant.Postoperative pain is a known inherent risk of surgery/use of the device and is listed as a possible complication in the adverse reaction section of the instructions-for-use, supplied with the device.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in october 2021.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2020 ¿patient diagnosed with suspected pelvic prolapse and urinary incontinence and underwent a t.V.T transactivator procedure (unknown product used).On (b)(6) 2021 ¿ patient diagnosed neuropathic pain in the vaginal sac and root of the right thigh with painful trigger point since tot strip installation due to probable injury to the obturator nerve.We manage to dissect the entire vaginal portion of the right arm of the sling (unknown product) up to the obturator membrane.On (b)(6) 2022 ¿ tvt sub-urethral strip (unknown product used)¿ subtotal hysterectomy ¿ left annexiectomy - anterior and posterior promotion of fixation by robotic way.Part 1: installation of a tye tvt sub-urethral strip (unknown product) - cystoscopy confirms the correct positioning of the needles and the absence of bladder penetration of the strip or urethral wound.The strip is adjusted by providing a suburethral gap of approximately 5 mm.Removal of the shirt and section of the arms of the strip at the level of its suprapubic exit points.Part 2: subtotal hysterectomy and left annexectomy and anterior promontofixation post by robot-assisted coelioscopic way.¿placement of a posterior prosthesis (likely soft mesh, but not stated in the record), fixed at the level of the levator plates, the utero-sacral ligaments on both sides of the torus on either side of the torus with ethibon 2/0 sutures, placement of the anterior prosthesis (likely soft mesh, but not stated in the record), spread over the anterior vaginal wall and secured with 5 points of ethibon 2/0.2 ethibon 0 isthmic stitches secure the prosthesis.The prosthesis is then fixed to the promontory with a point of ethibon 0, after repositioning the cervix in an anatomical position without excessive cervical traction.¿ current state of the patient: follow-up pain center from july 2021 to january 2024.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20472623
Report Number1213643-2024-00504
Device Sequence Number20733853
Product Code FTL
UDI-Device Identifier00801741030932
UDI-Public(01)00801741030932(17)260728(10)HUFV1811
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Catalogue Number0117016
Device Lot NumberHUFV1811
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight88 KG